MathSciNet Relay Station
MathSciNet bibliographic data
MR1501719 14C21 (14J99)
Hollcroft, Temple R. The general web of algebraic surfaces of order $n$ and the involution defined by it. Trans. Amer. Math. Soc. 35 (1933), no. 4, 855–868.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement